The quadratic Waring-Goldbach problem

JY Liu, TD Wooley, G Yu

Research output: Contribution to journalArticle (Academic Journal)peer-review

20 Citations (Scopus)


It is conjectured that Lagrange's theorem of four squares is true for prime variables, i.e. all positive integers n with n equivalent to 4 (mod 24) are the sum of four squares of primes. In this paper, the size for the exceptional set in the above conjecture is reduced to O(N3/8+epsilon). (C) 2004 Elsevier Inc. All rights reserved.
Translated title of the contributionThe quadratic Waring-Goldbach problem
Original languageEnglish
Pages (from-to)298 - 321
Number of pages24
JournalJournal of Number Theory
Volume107 (2)
Publication statusPublished - Aug 2004

Bibliographical note

Publisher: Academic Press


Dive into the research topics of 'The quadratic Waring-Goldbach problem'. Together they form a unique fingerprint.

Cite this